Volume 35, Number 5
Previous Issue Next Issue

Piotr Skrzypacz & Dongming Wei

10.4208/jcm.1605-m2015-0479

J. Comp. Math., 35 (2017), pp. 547-568.

Preview Purchase PDF 5 2539 Abstract

Tingting Feng, Hyeonbae Kang & Hyundae Lee

10.4208/jcm.1605-m2016-0540

J. Comp. Math., 35 (2017), pp. 569-585.

Preview Purchase PDF 3 2545 Abstract

Hala A.H. Shehadeh, Alison E. Malcolm & John C. Schotland

10.4208/jcm.1607-m2016-0566

J. Comp. Math., 35 (2017), pp. 586-599.

Preview Purchase PDF 4 1857 Abstract

Yongxin Dong & Chuanqing Gu

10.4208/jcm.1607-m2016-0613

J. Comp. Math., 35 (2017), pp. 600-619.

Preview Purchase PDF 1 2023 Abstract

Yifen Ke & Changfeng Ma

10.4208/jcm.1608-m2015-0430

J. Comp. Math., 35 (2017), pp. 620-641.

Preview Purchase PDF 2 2066 Abstract

Abdul Wahab, Tasawar Abbas, Naveed Ahmed & Qazi Muhammad Zaigham Zia

10.4208/jcm.1609-m2016-0498

J. Comp. Math., 35 (2017), pp. 642-671.

Preview Purchase PDF 3 2055 Abstract

Carmen Arévalo & Gustaf Söderlind

10.4208/jcm.1611-m2015-0404

J. Comp. Math., 35 (2017), pp. 672-692.

Preview Purchase PDF 3 1763 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard